# SDR CALA2023022700568

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757*
- Aircraft serial: 32814
- Aircraft time: 56,214 hours, 18,035 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Part number: NA
- Part serial: NA
- Condition: None
- Location: R Ovrwing Ext
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEL COMING FROM R OVRWING EXIT REMOVED DOOR AND REPOSITION DOOR SEAL PER AMM 52-09-03-404-014. PRESSURIZE ACFT NO LEAKS ADD EMP:U235110,U234513,U393561
